... Thanks for your reply, too ALF772. Actually, I have been having some bowel issues as well, mostly diarrhea, but it seems to fluctuate from day to day. I cut out all caffeine products, so it's probably not that, but I guess it's going to be a trial and error thing to determine what all else is causing it. I'm still planning on seeing a gastroenterologist.
You are absolutely... (9 replies)
... ach has become more sensitive than it used too. A female gastroenterologist sounds like a good idea. It seems like the internet is teeming with information about menopause and gerd, yet my GI doc, who I believe is very good, does not know of a connection. Strange. ... (9 replies)
... Then there's the diarrhea that comes on every so often, and a lack of appetite where I have to make myself eat, even though after a couple bites, I feel full. I'm not overweight. ... (2 replies)
... hi Niki. except for the morning diarrhea, and the daily nausea, i have had every other symptom you describe. I did have nausea but only on occasion. It sounds like perimenopause to me. But just to make sure, have your hormones tested. How old are? perimenopause typically starts in the early 40's, but can start earlier or later. I'm 50, have been in peri for 8 years now. hope... (29 replies)
... For the past year I have been really sick and nobody can figure out what is wrong. Here are my symptoms: constant nausea, morning diarrhea, dizziness, foggy brain, cold clammy hands, anxiety (physical, not emotional), heart palpitations, insomnia, digestive issues (GERD??), joints hurt certain times of the month, breasts swell and are tender for 1 week of the month, then... (29 replies)
... I made this thread in hopes that I could get others results or finding from it. I started taking it yesterday. I slept well with it but woke with a sensation to head to the bathroom. I have read online that it can cause diarrhea. I did get a little diarrhea. But nothing bad. I have used ACV (apple cider vinegar) Before and it caused bad diarrhea. I stopped using the ACV and... (4 replies)
... It says 66 but there was only 49 listed. I found this in the archives and decided to repost because I have been having crazy symptoms lately and they are on this list and they really scared me! Maybe it will help others too...
SIXTY-SIX PHYSICAL SYMPTOMS:
These are very real physical changes and conditions. Some symptoms alarm a woman that she may be suffering from a... (13 replies)
... I too just started experiencing the diarrhea! It freaked me out! I thought something was wrong with me besides the peri but as I have done more research, here I am! smh.... I HATE this symptom! Well I hate all of them. I hate THIS! :( (24 replies)
... d no idea that digestive issues were a symptom of perimenopause, but it sure makes sense. Since I had hot flashes about 4 years ago, I have had horrible bouts of diarrhea and gas. I can't tolerate fiber, eating a salad means running to the bathroom three or four times. ... (24 replies)
... I am so sorry you are going through this. Your baby still needs to know you are behind her 100%. Its seems ridiculous that normally we have no panic attacks or anxiety..and now because of those darn hormones we feel like we are falling apart at the seams. I understand how hard it is to see the kids all grown up and beginning a life of their own because I have 4 children...1... (21 replies)
... a.m. However, a side effect of Effexor is diarrhea which I had for about 12 hours so I did not make it to the lab that day. ... (21 replies)
... I started with menopause issues 4 years ago, at that time it was night sweats then hot flashes. The night sweats stopped 2 years ago. But after the menopause began, I was also having diet related bowel issues I believe. ... (0 replies)
... I had almost given up until I found this site and the message board...... I have been desperate! I actually feel a quiet calm reading other's words that have for so long only described ME. I have felt sooo alone with my symptoms. They are so weird that I have been afraid to talk about them. Waking with internal shaking - for NO reason at all !! - diarrhea as soon as I get... (6 replies)
... ngs in my head and then I blacked out and was diagnosed with epilepsy. There is a type of epilepsy called Catamenial Epilepsy that shows up either at puberty or menopause with the hormonal changes going on in the brain. ... (19 replies)
... heart palpitations and tightness in the chest which causes me to have trouble breathing. I have also had a lot of diarrhea for a little over 6 months now. My periods have also been very heavy. ... (19 replies)
perimenopause can cause high blood pressure. Diebetes, all kinds of good stuff! ACK! Look at these symtoms I found on another thread. I have almost all of them! Oh what a joy! lol. I think not?
We are all in this together girls! So hang on tight and ride the rollercoaster of womanhood! Weeee!
Typical perimenopause symptoms
... (10 replies)
... Hi Chantal,
I have had this also and I found I was lactose intolerant (which I never was before). I had gurgling - very loud, and diarrhea. It was happening everyday shortly after lunch - and other times at night. It sounded like the type of stomach growling that you get when your hungry - but I had just eaten. At the time, one of the changes I made to my diet was to eat... (5 replies)
... Welcome wwchi, You have come to the right place to chat about these issues that come up. It sounds like you are peri menopausal and many time women start to have digestion problems. You might try and find a digestive enzyme that helps you, I have been taking one for a couple years now and it has helped me. You might consider a very bland diet for a few days and see if it... (16 replies)
... Hi I just registered here and was hoping someone could maybe tell me what's going on! :dizzy:
First off I'm approaching 49 and have not had a period now for 5 months, no spotting, nothing. This is the longest I've ever gone without a period. Prior to my last period it was pretty erratic - and I could go 25 days or 60 days without a period.
Anyway, I mostly feel fine -... (16 replies)
... Hello Chantal,
In my experience with meds, the dosage didn't matter much. I checked the government's website for your bp med and the following side effects were listed:
dizziness or lightheadedness
flushing (feeling of warmth)
loss of appetite (42 replies)